# SDR C2XA99CL126

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 3621001007
- Condition: Failed
- Location: Horiz Stabilizer
- Part time: 477 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MDW - FLT 3908 - AFTER TAKEOFF WITH PITCH TRIM SET AT 6 DEGREES NOSE-UP HAD NO CONTROL OF PITCH TRIM FROM CAPTAINS OR BACK-UP STATIONS.  AIRCRAFT RETURNED TO MDW WITH NO FURTHER INCIDENT ON CMC HORIZONTAL STABILIZER CONTROL UNIT FAIL AND CONTROL WHEEL TRIM SWITCH FAULT WERE DISPLAYED.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 135 MM 27-40-01.  OPERATIONAL CHECKS WERE GOOD IAW EMB 135 MM 27-40-00.  MAINTENANCE ALSO REMOVED AND REPLACED CAPTAIN'S TRIM WHEEL SWITCH FOR PRECAUTIONARY REASONS.  OPERATIONAL CHECKS WERE GOOD IAW EMB 135 MM 27-40-00.  AIRCRAFT WAS TEST FLOWN WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
